# SDR C8GA20090088

- Difficulty date: March 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Lt Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE LEFT WING NR 1 SPOILER PANEL IS DELAMINATED ON THE UPPER SURFACE.  DAMAGED AREA WAS REMOVED DIM 5 INCHES BY 7 INCHES.  FABRICATED FILLER AND DOUBLER AND INSTALLED REPAIR.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE. (R2)
